RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 1, Pages 159–163 (Mi smj664)  

This article is cited in 2 scientific papers (total in 2 papers)

On multiple-point centers of normalized measures on locally compact metric spaces

G. Sh. Rubinshtein


Full text: PDF file (493 kB)

English version:
Siberian Mathematical Journal, 1995, 36:1, 143–146

Bibliographic databases:

UDC: 519.651
Received: 17.02.1994

Citation: G. Sh. Rubinshtein, “On multiple-point centers of normalized measures on locally compact metric spaces”, Sibirsk. Mat. Zh., 36:1 (1995), 159–163; Siberian Math. J., 36:1 (1995), 143–146

Citation in format AMSBIB
\Bibitem{Rub95}
\by G.~Sh.~Rubinshtein
\paper On multiple-point centers of normalized measures on locally compact metric spaces
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 1
\pages 159--163
\mathnet{http://mi.mathnet.ru/smj664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1335217}
\zmath{https://zbmath.org/?q=an:0992.54500}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 1
\pages 143--146
\crossref{https://doi.org/10.1007/BF02113928}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QM56900015}


Linking options:
  • http://mi.mathnet.ru/eng/smj664
  • http://mi.mathnet.ru/eng/smj/v36/i1/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bykadorov I.A., Rubinshtein G.S., “On a families of discrete extremal problems on unbounded local–compact metric spaces”, Doklady Akademii Nauk, 352:4 (1997), 443–445  mathnet  mathscinet  zmath  isi
    2. V. A. Bulavskii, V. A. Vasilev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrentev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. zhurn. industr. matem., 8:1 (2005), 3–9  mathnet  mathscinet
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:126
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019